# SDR SWAA2020081099027

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Bent
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT FWD CARGO BAY SNAKE PIT AREA BS500D - BS520 RBL6 WL156. MARKED / REMOVED DAMAGED INTERCOSTAL; RECIEVED FABRICATED INTERCOSTAL LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING; PRIMED AND INSTALLED; ALL IAW SRM 51-40-02-0G-0; SRM 51-20-01-0G-0; AMM 51-21-72-370-804; SRM 51-40-05-0G-0; DWG 143A7902.
